Australian man dies of a massive blood clot days after receiving Covid-19 Vaccine
A ‘fit and healthy’ 55-year-old man from New South Wales, Australia, died eight days after he received a dose of the Covid-19 vaccine.
Darren Missen, who was a resident of Tamworth, passed away on April 21st after suffering what hospital staff described as a massive blood clot in his lungs. It is unclear what brand of vaccine he received during his appointment on April 13th.
Missen’s family said that he was a ‘fit and healthy man’ around the time that he received the Covid jab, and soon after, his health began to deteriorate. According to a report by The Australian, Missen collapsed whilst he was running errands and was rushed to Tamworth Hospital where he later died.
A family member said that they are not “pointing the finger” at the vaccine as being responsible for Darren’s death.
His death is currently under investigation, however, no link between the vaccination and his death has been established.
The Australian Therapeutic Goods Administration (TGA) confirmed to 7News that they were aware of Darren’s death but were unable to comment publicly on individual circumstances to patient privacy.
In a statement, the TGA said: All reports to the TGA of death following vaccination are reviewed to assess the likelihood that the vaccine contributed to the event or medical condition that led to a fatal outcome.
“The reporting of an adverse event to TGA post-vaccination does not mean the event was caused by the vaccination.”
Likewise, the New South Wales Ministry of Health (NSW Health) said that it is notified whenever a series or unexpected adverse event occurs.
“NSW Health investigates these events and refers its expert panel findings to the TGA, which is responsible for assessing causality,” the department said in a statement. The department also declined to comment on individual cases.
TGA Head and Adjunct Professor John Skerritt said that current evidence does not suggest that the vaccine was to blame for Darren’s death.
“Our job is to unravel whether or not there’s any association with vaccination. So far, globally there is not an overall association other than … a very rare and specific syndrome.”
Skerritt also suggested that Missen may have received the AstraZeneca vaccine, which is one of the only two Covid vaccines approved in Australia alongside the Pfizer jab.
This is not the first case of blood clots to be reported in Australia post injection, as earlier this year a 44-year-old man was admitted to Melbourne’s Box Hill Hospital with “serious thrombosis” after he received a dose of the AstraZeneca vaccine on or around March 22nd.
It appears as though every time an adverse reaction to the vaccine is reported, the media works overtime to scrub away at any possible connections or suggestions that these experimental shots may be to blame. Whilst it may be easy to ignore one or two cases of deaths following the jab, it is incredibly difficult to ignore thousands.